# SDR IPXA2025041617811

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,556 hours, 16,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FLT CREW COULD NOT OPEN CABIN DOOR FROM INSIDE ADJUSTED GIRT AND GIRT BAR W/R/T MM 25-61-21. VERIFIED DOOR LOCK IND FUNCTIONS. GOOD FOR SERVICE AT THIS TIME.
